Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Automorphisms of simple algebras

Author: G. Hochschild
Journal: Trans. Amer. Math. Soc. 69 (1950), 292-301
MSC: Primary 09.1X
MathSciNet review: 0037834
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Galois theory, Notre Dame, 1942. MR 0006974 (4:66k)
  • [2] H. Cartan, Théorie de Galois pour les corps non commutatifs, Ann. École Norm. vol. 64 (1947) pp. 59-77. MR 0023237 (9:325f)
  • [3] J. Dieudonné, La théorie de Galois des anneaux simples et semi-simples, Comment. Math. Helv. vol. 21 (1948) pp. 154-184. MR 0024892 (9:563d)
  • [4] S. Eilenberg and S. MacLane, Cohomology and Galois theory. I, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 1-20. MR 0025443 (10:5e)
  • [5] N. Jacobson, The theory of rings, Mathematical Surveys, New York, American Mathematical Society, 1943. MR 0008601 (5:31f)
  • [6] -, A note on division rings, Amer. J. Math. vol. 64 (1947) pp. 27-36. MR 0020981 (9:4c)
  • [7] O. Teichmüller, Ueber die sogenannte nichtkommutative Galoissche Theorie und die Relation, Deutsche Mathematik vol. 5 (1940) pp. 138-149. MR 0002858 (2:122d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society